| Model Number |
3146 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
08/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
Event or Problem Description
It was reported that patient experienced ineffective therapy.It was also reported that patient has an active lifestyle and uses a riding lawn mower.Diagnostics revealed that both of patient's leads exhibited high impedances.As a result, surgical intervention was undertaken on (b)(6) 2025 wherein the leads, extension, and ipg were explanted and replaced to address the issue.
Additional Manufacturer Narrative
A patient experiencing high impedance was reported to abbott.The patient¿s lead was explanted and replaced.Therapy was restored.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.